Polynomial inverse images and polynomial inequalities

Vilmos Totik Boyai Institute, University of Szeged

TBD mathscidoc:1701.331904

Acta Mathematica, 187, (1), 139-160, 1999.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 234 downloads ] [ 0 comments ] [ Cited by 67 ]
@inproceedings{vilmos1999polynomial,
  title={Polynomial inverse images and polynomial inequalities},
  author={Vilmos Totik},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338841458613},
  booktitle={Acta Mathematica},
  volume={187},
  number={1},
  pages={139-160},
  year={1999},
}
Vilmos Totik. Polynomial inverse images and polynomial inequalities. 1999. Vol. 187. In Acta Mathematica. pp.139-160. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338841458613.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved